American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D05) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] P. Domínguez, A. Hernández and G. Sienra. Totally disconnected Julia set for different classes of meromorphic functions. Conform. Geom. Dyn. 18 (2014) 1-7.
Abstract, references, and article information   
View Article: PDF

[2] Jane M. Hawkins. Proof of a folklore Julia set connectedness theorem and connections with elliptic functions. Conform. Geom. Dyn. 17 (2013) 26-38.
Abstract, references, and article information   
View Article: PDF

[3] A. N. Fletcher and D. A. Nicks. Iteration of quasiregular tangent functions in three dimensions. Conform. Geom. Dyn. 16 (2012) 1-21.
Abstract, references, and article information   
View Article: PDF

[4] Carlos Cabrera and Peter Makienko. On decomposable rational maps. Conform. Geom. Dyn. 15 (2011) 210-218. MR 2869014.
Abstract, references, and article information   
View Article: PDF

[5] Alastair Fletcher and Dan Goodman. Quasiregular mappings of polynomial type in $\mathbb{R}^{2}$. Conform. Geom. Dyn. 14 (2010) 322-336. MR 2738532.
Abstract, references, and article information   
View Article: PDF

[6] Araceli Bonifant, Jan Kiwi and John Milnor. Errata for “Cubic polynomial maps with periodic critical orbit, Part II: Escape regions”. Conform. Geom. Dyn. 14 (2010) 190-193. MR 2670510.
Abstract, references, and article information   
View Article: PDF

[7] Araceli Bonifant, Jan Kiwi and John Milnor. Cubic polynomial maps with periodic critical orbit, Part II: Escape regions. Conform. Geom. Dyn. 14 (2010) 68-112. MR 2600536.
Abstract, references, and article information   
View Article: PDF

[8] Magnus Aspenberg. The dual nest for degenerate Yoccoz puzzles. Conform. Geom. Dyn. 13 (2009) 187-196. MR 2525102.
Abstract, references, and article information   
View Article: PDF

[9] D. Drasin. Regularity of growth and the class $\mathcal {S}$: Correction. Conform. Geom. Dyn. 12 (2008) 187-187. MR 2461510.
Abstract, references, and article information   
View Article: PDF

[10] Pietro Poggi-Corradini. On the failure of a generalized Denjoy-Wolff theorem. Conform. Geom. Dyn. 6 (2002) 13-32. MR 1882086.
Abstract, references, and article information   
View Article: PDF

[11] Shaun Bullett. A combination theorem for covering correspondences and an application to mating polynomial maps with Kleinian groups. Conform. Geom. Dyn. 4 (2000) 75-96. MR 1755900.
Abstract, references, and article information   
View Article: PDF

[12] Walter Bergweiler. The role of the Ahlfors five islands theorem in complex dynamics. Conform. Geom. Dyn. 4 (2000) 22-34. MR 1741773.
Abstract, references, and article information   
View Article: PDF

[13] Timo Erkama. Nonlinear automorphisms of plane domains. Conform. Geom. Dyn. 3 (1999) 151-157. MR 1725479.
Abstract, references, and article information   
View Article: PDF

[14] Xavier Buff. Geometry of the Feigenbaum map. Conform. Geom. Dyn. 3 (1999) 79-101. MR 1716570.
Abstract, references, and article information   
View Article: PDF

[15] P. J. Rippon and G. M. Stallard. Families of Baker domains II. Conform. Geom. Dyn. 3 (1999) 67-78. MR 1689255.
Abstract, references, and article information   
View Article: PDF

[16] Linda Keen and Janina Kotus. Dynamics of the family $\lambda\tan z$. Conform. Geom. Dyn. 1 (1997) 28-57. MR 1463839.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia